Extension of the strip with symmetric angular notches
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 116 (2008) no. 1, pp. 53-58
Cet article a éte moissonné depuis la source Math-Net.Ru
The plastic flow of ideal rigid-plastic strip with symmetric $V$-notches is considered which results in a blunting of the notch under uniaxial tension.
@article{VSGTU_2008_116_1_a7,
author = {A. I. Chromov and A. A. Bukhan'ko and O. V. Patlina and E. P. Kocherov},
title = {Extension of the strip with symmetric angular notches},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {53--58},
year = {2008},
volume = {116},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a7/}
}
TY - JOUR AU - A. I. Chromov AU - A. A. Bukhan'ko AU - O. V. Patlina AU - E. P. Kocherov TI - Extension of the strip with symmetric angular notches JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2008 SP - 53 EP - 58 VL - 116 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a7/ LA - ru ID - VSGTU_2008_116_1_a7 ER -
%0 Journal Article %A A. I. Chromov %A A. A. Bukhan'ko %A O. V. Patlina %A E. P. Kocherov %T Extension of the strip with symmetric angular notches %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2008 %P 53-58 %V 116 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a7/ %G ru %F VSGTU_2008_116_1_a7
A. I. Chromov; A. A. Bukhan'ko; O. V. Patlina; E. P. Kocherov. Extension of the strip with symmetric angular notches. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 116 (2008) no. 1, pp. 53-58. http://geodesic.mathdoc.fr/item/VSGTU_2008_116_1_a7/
[1] Khromov A. I., Bukhanko A. A., Stepanov S. L., “Kontsentratory deformatsii”, DAN, 407:6 (2006), 777–781
[2] Bukhanko A. A., Stepanov S. L., Khromov A. I., “Rastyazhenie polosy s V-obraznymi vyrezami i razrushenie plasticheskikh tel”, Izvest. RAN. MTT, 2007, no. 3, 177–186
[3] Khill R., Matematicheskaya teoriya plastichnosti, Gos. izd-vo tekhn.-teoret. lit-ry, M., 1956
[4] Khromov A. I., Deformatsiya i razrushenie zhestkoplasticheskikh tel, Dalnauka, Vladivostok, 1996